Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2004, Volume 43, Number 4, Pages 387–410 (Mi al79)  

This article is cited in 4 scientific papers (total in 4 papers)

Definability in Normal Extensions of S4

L. L. Maksimova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: A projective Beth property, PB2, in normal modal logics extending S4 is studied. A convenient criterion is furnished for PB2 to be valid in a larger family of extensions of K4. All locally tabular extensions of the Grzegorczyk logic with PB2 are described. Superintuitionistic logics with the projective Beth property that have no modal companions with this property are found.

Keywords: modal logic, Grzegorczyk logic, superintuitionistic logic, locally tabular extension, projective Beth property

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2004, 43:4, 217–229

Bibliographic databases:

UDC: 510.64
Received: 16.04.2003

Citation: L. L. Maksimova, “Definability in Normal Extensions of S4”, Algebra Logika, 43:4 (2004), 387–410; Algebra and Logic, 43:4 (2004), 217–229

Citation in format AMSBIB
\Bibitem{Mak04}
\by L.~L.~Maksimova
\paper Definability in Normal Extensions of S4
\jour Algebra Logika
\yr 2004
\vol 43
\issue 4
\pages 387--410
\mathnet{http://mi.mathnet.ru/al79}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2105845}
\zmath{https://zbmath.org/?q=an:1115.03018}
\transl
\jour Algebra and Logic
\yr 2004
\vol 43
\issue 4
\pages 217--229
\crossref{https://doi.org/10.1023/B:ALLO.0000035113.06412.22}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42249087945}


Linking options:
  • http://mi.mathnet.ru/eng/al79
  • http://mi.mathnet.ru/eng/al/v43/i4/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. L. Maksimova, “The Projective Beth Property and Interpolation in Positive and Related Logics”, Algebra and Logic, 45:1 (2006), 49–66  mathnet  crossref  mathscinet  zmath
    2. L. L. Maksimova, “Restricted interpolation property in superintuitionistic logics”, Algebra and Logic, 48:1 (2009), 33–53  mathnet  crossref  mathscinet  zmath  isi
    3. Maksimova L., “Problem of restricted interpolation in superintuitionistic and some modal logics”, Logic Journal of the Igpl, 18:3 (2010), 367–380  crossref  mathscinet  zmath  isi  elib  scopus
    4. L. L. Maksimova, “Restricted interpolation over modal logic $\mathrm S4$”, Algebra and Logic, 52:4 (2013), 308–335  mathnet  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:257
    Full text:103
    References:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022